# SDR SIMA202310109002

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 16,995 hours, 11,153 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Module
- Part number: 70253651904
- Part serial: 1609B680
- Condition: Unserviceable
- Location: [0000]   [Mau1]
- Part time: 16,995 hours, 11,153 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED CRG FWD & CRG AFT FIREX HI ARM ANNUNCIATED INFLIGHT & ASSOCIATED CARGO FWD & AFT EXT BUTTONS LIT UP REF FOR ABOUT 3 MINUTES-C/A-RAR GENERIC I/O MODULE SLOT 11/12 IN MAU 1 IN REF TO AMM 31-41-06. MSG CLEAR & FIRE TEST PASS IN REF TO AMM 26-00-00.
